Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

A few months ago i visited the hospital for a pap smear. The midwife told me that i got heavy discharge. so when i reported tothe doctor she gave me some pills which i hardly remember their name to take for a few days. I had not experienced a dry vagina till after i used those pills.

Why is my vagina dry now since then?


In: Vaginal Problems, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

That pills might contain some hormones that has caused some internal changes resulting in the vaginal secretions.

Read more on vaginal dryness at link given below;
http://www.consultation.ayurvediccure.com/looking-for-alternative-treatment-to-hrt-for-vaginal-dryness/

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner